# SDR CALA2019070801154

- Difficulty date: July 5, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N75861
- Make and model: Boeing 757-33N
- Aircraft serial: 32585
- Aircraft time: 57,249 hours, 17,635 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 143N3110479
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0556  LONERON 16R AT STATION 780+40 IS CRACKED ON ITS END. REF ST-ENG N/R 0065379 ACCOMPLISHED PERMANENT REPAIR BETWEEN FUS. STA 780-36 TO STA 780 +40, STR 16R IAW EC/RA 5330-06572. WORK WAS ACCOMPLISHED ON ST-ENG N/R 0065379 NO FURTHER ACTION REQUIRED. OK TO CLOSE LOGPAGE. INSPECTION COMPLETED AND ACCEPTED.
